MathSciNet Relay Station
MathSciNet bibliographic data
MR1411996 47B49 (46L99 47D25)
Batty, Charles J. K.; Molnár, Lajos On topological reflexivity of the groups of $\ast$-automorphisms and surjective isometries of $\scr B(H)$. Arch. Math. (Basel) 67 (1996), no. 5, 415–421.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement